Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Re lexapro and hunger....Hollygirl KRM123

Posted by Hollygirl on March 30, 2003, at 13:35:39

In reply to Re: Re lexapro and hunger....Hollygirl, posted by KRM123 on March 30, 2003, at 10:36:38

> How has the Effexor been working for you?? I am also quitting Lexapro because of the tiredness.

I have only been on the Effexor for 3 days so it is hard to say. I definitely have energy, though...in fact, I don't sleep. One bad thing is that I am nauseated and have been throwing up. I assume that is just the initial side effect and will go away in time. Good luck


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hollygirl thread:109458
URL: http://www.dr-bob.org/babble/20030329/msgs/214433.html